MDJunction - People Helping People
 
Ask a Question
05/19/2012 11:41 AM

feeling more focused with med

mem7478

I just started the methylphenidate/ritalin yesterday and do feel more focused, following through with tasks. The only thing is it feels weird in the am after the first 5mg dose. Kinda an up and down feeling. by the time i take the next dose 5mg i feel more balanced and balanced for the rest of the day. I knida remember going through this with another stimulant i try awhile back. i think they changed to an extended release. i forget. I will ask if that would be a better option if this continues.
Reply

05/19/2012 06:39 PM
Colleenj
Colleenj  
Posts: 2152
Group Leader

I'm glad to hear that you are getting some relief from your symptoms. This is a very important time to keep track of how you feel when you take your meds. This is information you will take back to your doctor the next time you see him or her and will in deciding if your dosage needs to be tweaked.

Good luck!


05/21/2012 05:43 AM
centerseeker
centerseeker  
Posts: 2852
VIP Member
I'm an Advocate

Glad for more focus but it stinks about the ups and downs. It's definetly a good idea to talk to your doctor.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved